Dilation operators and integral operators on amalgam space (Lp, lq)

Research output: Contribution to journalArticles

3 Citations (Scopus)

Abstract

This paper establishes the Hardy–Littlewood–Pólya inequalities, the Hardy inequalities and the Hilbert inequalities on amalgam spaces. Moreover, it also gives the mapping properties of the Mellin convolutions, the Hadamard fractional integrals and the Hausdorff operators on amalgam spaces. We establish these properties by some estimates for the operator norms of the dilation operators on amalgam spaces. Copyright © 2019 Università degli Studi di Napoli "Federico II".
Original languageEnglish
Pages (from-to)661-677
JournalRicerche di Matematica
Volume68
Issue number2
Early online dateJan 2019
DOIs
Publication statusPublished - Dec 2019

Citation

Ho, K.-P. (2019). Dilation operators and integral operators on amalgam space (Lp, lq). Ricerche di Matematica, 68(2), 661-677. doi: 10.1007/s11587-019-00431-5

Keywords

  • Amalgam spaces
  • Integral operator
  • Hardy inequality
  • Hilbert inequality
  • Hadamard fractional integral
  • Mellin convolution
  • Hausdorff operator

Fingerprint Dive into the research topics of 'Dilation operators and integral operators on amalgam space (L<sub>p</sub>, l<sub>q</sub>)'. Together they form a unique fingerprint.